MathSciNet Relay Station
MathSciNet bibliographic data
MR571393 (81j:22021) 22E50
Gelbart, Stephen; Howe, Roger; Piatetski-Shapiro, Ilya Uniqueness and existence of Whittaker models for the metaplectic group. Israel J. Math. 34 (1979), no. 1-2, 21–37 (1980).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement